# SDR AU981382

- Difficulty date: October 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rotax ROTAX912
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Valve
- Part number: 848237
- Condition: Seized
- Location: Carburetor
- Component: 6432391
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CARBURETOR THROTTLE VALVE SEIZED, IN GRADUATED SLEEVE P/N 847,740, DUE TO CORROSION.  THROTTLE CABLE FAILED.
